# SDR FDEA201703301014

- Difficulty date: March 30, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 95,139 hours, 29,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 657N43121
- Condition: Cracked
- Location: Bs 580 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 580, STUB BEAM FITTING AT LBL 44.5 HAS A CRACK IN UPPER RADIUS OF TOP FLANGE.  REMOVED AND REPLACED THE STUB BEAM FITTING IAW DWG 657N4311, REV, AND SRM 51-40-02-0G.
